This page shows you your search results in order of date.
Order by Relevance | Date
Total 4 results found since Jan 2013.
Dabigatran-related coagulopathy: when can we assume the effect has “worn off”?
This issue of American Journal of Emergency Medicine presents a timely report that should be noted by all practicing emergency physicians. Nzwalo et al  describe a 61-year-old man with nonvalvular atrial fibrillation, taking 150 mg dabigatran twice daily for stroke protection, who presented to their emergency department (ED) with an acute ischemic stroke (AIS). The patient had a normal creatinine clearance and a normal thrombin time (TT). He was treated with intravenous recombinant tissue plasminogen activator (rt-PA) with good neurologic outcome and no bleeding complications.
Source: The American Journal of Emergency Medicine - August 28, 2014 Category: Emergency Medicine Authors: Charles V. Pollack, Jerrold H. Levy, John Eikelboom, Jeffrey I. Weitz, Frank W. Sellke, Menno V. Huisman, Thorsten Steiner, Pieter Kamphuisen, Richard A. Bernstein Tags: Controversies Source Type: research
Good outcome after intravenous thrombolysis for acute stroke in a patient under treatment with dabigatran
We describe an unusual case of treatment IV rt-PA for acute ischemic stroke in a patient receiving dabigatran for AF.
Source: The American Journal of Emergency Medicine - April 18, 2014 Category: Emergency Medicine Authors: Cátia Diogo, Josiana Duarte, Sofia Sobral, Paula Pestana, Hipólito Nzwalo, Henrique Rita, José Sousa e Costa Tags: Case Report Source Type: research